Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 


Modular perverse sheaves on flag varieties III: Positivity conditions

Authors: Pramod N. Achar and Simon Riche
Journal: Trans. Amer. Math. Soc. 370 (2018), 447-485
MSC (2010): Primary 14F05, 14M15, 20G40
Published electronically: June 27, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We further develop the general theory of the ``mixed modular derived category'' introduced by the authors in a previous paper in this series. We then use it to study positivity and $ Q$-Koszulity phenomena on flag varieties.

References [Enhancements On Off] (What's this?)

  • [AR1] Pramod N. Achar and Simon Riche, Koszul duality and semisimplicity of Frobenius, Ann. Inst. Fourier (Grenoble) 63 (2013), no. 4, 1511-1612 (English, with English and French summaries). MR 3137361,
  • [AR2] Pramod N. Achar, Simon Riche, and Modular perverse sheaves on flag varieties I: tilting and parity sheaves, Ann. Sci. Éc. Norm. Supér. (4) 49 (2016), no. 2, 325-370 (English, with English and French summaries). With a joint appendix with Geordie Williamson. MR 3481352
  • [AR3] Pramod N. Achar and Simon Riche, Modular perverse sheaves on flag varieties, II: Koszul duality and formality, Duke Math. J. 165 (2016), no. 1, 161-215. MR 3450745,
  • [ARd] Pramod N. Achar and Laura Rider, Parity sheaves on the affine Grassmannian and the Mirković-Vilonen conjecture, Acta Math. 215 (2015), no. 2, 183-216. MR 3455233,
  • [AT] Pramod N. Achar and David Treumann, Baric structures on triangulated categories and coherent sheaves, Int. Math. Res. Not. IMRN 16 (2011), 3688-3743. MR 2824842,
  • [ADL] István Ágoston, Vlastimil Dlab, and Erzsébet Lukács, Quasi-hereditary extension algebras, Algebr. Represent. Theory 6 (2003), no. 1, 97-117. MR 1960515,
  • [ABG] Sergey Arkhipov, Roman Bezrukavnikov, and Victor Ginzburg, Quantum groups, the loop Grassmannian, and the Springer resolution, J. Amer. Math. Soc. 17 (2004), no. 3, 595-678. MR 2053952,
  • [BBD] A. Beĭlinson, J. Bernstein, and P. Deligne, Faisceaux pervers, in Analysis and topology on singular spaces, I (Luminy, 1981), Astérisque 100 (1982), 5-171.
  • [BGS] Alexander Beilinson, Victor Ginzburg, and Wolfgang Soergel, Koszul duality patterns in representation theory, J. Amer. Math. Soc. 9 (1996), no. 2, 473-527. MR 1322847,
  • [Be1] Roman Bezrukavnikov, Quasi-exceptional sets and equivariant coherent sheaves on the nilpotent cone, Represent. Theory 7 (2003), 1-18. MR 1973365,
  • [Be2] Roman Bezrukavnikov, Cohomology of tilting modules over quantum groups and $ t$-structures on derived categories of coherent sheaves, Invent. Math. 166 (2006), no. 2, 327-357. MR 2249802,
  • [BK] Michel Brion and Shrawan Kumar, Frobenius splitting methods in geometry and representation theory, Progress in Mathematics, vol. 231, Birkhäuser Boston, Inc., Boston, MA, 2005. MR 2107324
  • [BP] Michel Brion and Patrick Polo, Generic singularities of certain Schubert varieties, Math. Z. 231 (1999), no. 2, 301-324. MR 1703350,
  • [CPS] Edward T. Cline, Brian J. Parshall, and Leonard L. Scott, Reduced standard modules and cohomology, Trans. Amer. Math. Soc. 361 (2009), no. 10, 5223-5261. MR 2515810,
  • [Do] S. Donkin, The $ q$-Schur algebra, London Mathematical Society Lecture Note Series, vol. 253, Cambridge University Press, Cambridge, 1998. MR 1707336
  • [Ga] Pierre Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962), 323-448 (French). MR 0232821
  • [Ir] Ronald S. Irving, Graded BGG algebras, Abelian groups and noncommutative rings, Contemp. Math., vol. 130, Amer. Math. Soc., Providence, RI, 1992, pp. 181-200. MR 1176119,
  • [J] D. Juteau, Modular Springer correspondence and decomposition matrices, Ph.D. thesis, Université Paris 7, 2007.
  • [JMW] Daniel Juteau, Carl Mautner, and Geordie Williamson, Parity sheaves, J. Amer. Math. Soc. 27 (2014), no. 4, 1169-1212. MR 3230821,
  • [JMW2] Daniel Juteau, Carl Mautner, and Geordie Williamson, Parity sheaves and tilting modules, Ann. Sci. Éc. Norm. Supér. (4) 49 (2016), no. 2, 257-275 (English, with English and French summaries). MR 3481350
  • [JMW3] Daniel Juteau, Carl Mautner, and Geordie Williamson, Perverse sheaves and modular representation theory, Geometric methods in representation theory. II, Sémin. Congr., vol. 24, Soc. Math. France, Paris, 2012, pp. 315-352 (English, with English and French summaries). MR 3203032
  • [KL] David Kazhdan and George Lusztig, Schubert varieties and Poincaré duality, Geometry of the Laplace operator (Proc. Sympos. Pure Math., Univ. Hawaii, Honolulu, Hawaii, 1979) Proc. Sympos. Pure Math., XXXVI, Amer. Math. Soc., Providence, R.I., 1980, pp. 185-203. MR 573434
  • [Mad] Dag Oskar Madsen, On a common generalization of Koszul duality and tilting equivalence, Adv. Math. 227 (2011), no. 6, 2327-2348. MR 2807091,
  • [MR] C. Mautner and S. Riche, Exotic tilting sheaves, parity sheaves on affine Grassmannians, and the Mirković-Vilonen conjecture, arXvi:1501.07369.
  • [Maz] Volodymyr Mazorchuk, Some homological properties of the category $ \mathcal {O}$, Pacific J. Math. 232 (2007), no. 2, 313-341. MR 2366357,
  • [MV] I. Mirković and K. Vilonen, Geometric Langlands duality and representations of algebraic groups over commutative rings, Ann. of Math. (2) 166 (2007), no. 1, 95-143. MR 2342692,
  • [Mo] S. Morel, Complexes d'intersection des compactifications de Baily-Borel: Le cas des groupes unitaires sur $ \mathbb{Q}$, Ph.D. thesis, Université Paris 11 Orsay, 2005.
  • [PS1] B. Parshall and L. Scott, New graded methods in the homological algebra of semisimple algebraic groups, arXiv:1304.1461.
  • [PS2] B. Parshall and L. Scott, $ Q$-Koszul algebras and three conjectures, arXiv:1405.4419.
  • [RSW] Simon Riche, Wolfgang Soergel, and Geordie Williamson, Modular Koszul duality, Compos. Math. 150 (2014), no. 2, 273-332. MR 3177269,
  • [Rin] Claus Michael Ringel, The category of modules with good filtrations over a quasi-hereditary algebra has almost split sequences, Math. Z. 208 (1991), no. 2, 209-223. MR 1128706,
  • [So] Wolfgang Soergel, On the relation between intersection cohomology and representation theory in positive characteristic, J. Pure Appl. Algebra 152 (2000), no. 1-3, 311-335. Commutative algebra, homological algebra and representation theory (Catania/Genoa/Rome, 1998). MR 1784005,
  • [We] Jan Weidner, Grassmannians and Koszul duality, Math. Z. 278 (2014), no. 3-4, 1033-1064. MR 3278904,
  • [Wi] G. Williamson, Schubert calculus and torsion explosion, with a joint appendix with A. Kontorovich and P. J. McNamara, preprint arXiv:1309.5055.
  • [WB] Geordie Williamson and Tom Braden, Modular intersection cohomology complexes on flag varieties, Math. Z. 272 (2012), no. 3-4, 697-727. MR 2995137,

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14F05, 14M15, 20G40

Retrieve articles in all journals with MSC (2010): 14F05, 14M15, 20G40

Additional Information

Pramod N. Achar
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803

Simon Riche
Affiliation: Université Blaise Pascal - Clermont-Ferrand II, Laboratoire de Mathématiques, CNRS, UMR 6620, Campus universitaire des Cézeaux, F-63177 Aubière Cedex, France

Received by editor(s): September 30, 2014
Received by editor(s) in revised form: January 27, 2016, and April 6, 2016
Published electronically: June 27, 2017
Additional Notes: The first author was supported by NSF Grant No. DMS-1001594
The second author was supported by ANR Grants No. ANR-09-JCJC-0102-01, ANR-2010-BLAN-110-02 and ANR-13-BS01-0001-01.
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society